Invega Horrible Drug

Updated
Brett Says:

I was given two shots of invega sustenna, the 234mg loading dose and then the 154mg starting does and it as been the most horrible experience of my life. I curse the doctors who prescribed me this horrible drug. I wake up at least three times per night, I can't focus on anything. I also suffer from severe anedonia and restlessness and have trouble verbalizing my speech when I try and talk, that is the most frustrating thing that I have experienced. I have done some research and many of the people's comments I read said it would take anywhere from 6 months to a year to get the drug out of your system. I pray it is not that long. If anyone has successfully gotten off this drug sooner please email me {edited for privacy} I really need to hear a successful story of someone coming off this drug.

3 Replies

Earliest Newest Votes
1
Verwon Says:

Hello, Brett! How are you? I'm very sorry about what you've experienced.

The FDA does list the issues you've described as being possible side effects of this medication. You may also experience abdominal discomfort, nasal congestion, tremor and weight gain.

Unfortunately, there's really no way to stop them any sooner.

Can anyone that's been on this chime in? Does anyone have any tips that may help?

Was this helpful? 0
2
molly Says:

Hi , i am in the same situation and i ask you please if you have found some solutin let me know !
I want to stop invega sustenna injection and i do not know how long will take it off my system?

thanks

Was this helpful? 0
3
Su Says:

I want to talk to you. I've taken invega too and i'm suffering. Write back {edited for privacy}

Was this helpful? 0

More Discussions:

viibryd horrible drug

I was feeling good at 20mg. I began to experience some side effects such as not being able to sleep or falling asleep th...

2 REPLIES
Horrible days with generic adderall 30mg

When I went to Walmart to refill my script, they gave me this generic crap. Everyday I take it, I end up regretting it. ...

9 REPLIES
horrible body aches, headaches and high fevers

I have been taking contrave for 8 days, took the second dose and woke up the next day with a headache. Took my morning d...

3 REPLIES
Horrible back pain

After using Symbicort for only two days, I developed intense back pain sending me to the ER. That pain began on May 25th...

3 REPLIES
Horrible muscle spasms

When express scripts removed Advair from their formulary in 2014, my doctor put me on Symbicoet. I developed horrible mu...

2 REPLIES
Horrible side effects

My daughter had this injection approximately 2 1/2 weeks ago and has had a horrible reaction. It started with severe pai...

2 REPLIES
Horrible Headache

Second night I got a really bad headache, it could have been from sugar withdrawal. Headache lasted through day three. I...

2 REPLIES
horrible headache and unsure of how far apart to take doses

Starting Belviq yesterday at like 9am w food. Felt fine most of day till 4pm and then I had a horrible headache, possibl...

2 REPLIES
Horrible side effects since switching to Minasterin 24 Fe

I have PCOS and my doctor prescribed Loestrin for me to regulate my periods ( I was getting maybe 2 a year). I was on Lo...

1 REPLY
Horrible experience weening off cymbalta

I had to share what I am going through trying to ween off cymbalta. I was put on 30 mg which is half my dose for 1 week....

1 REPLY